MathSciNet Relay Station
MathSciNet bibliographic data
MR2228740 94A12 (94A08 94A20)
Candès, Emmanuel J.; Romberg, Justin Quantitative robust uncertainty principles and optimally sparse decompositions. Found. Comput. Math. 6 (2006), no. 2, 227–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement